MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74021164
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a manipulation under anesthesia was performed due to arthrofibrosis of the left knee.The adverse event was resolved.
 
Additional Manufacturer Narrative
It was reported that a manipulation under anesthesia was performed due to arthrofibrosis of the left knee.The affected journey ii xr tibial baseplate, journey ii xr inserts and journey ii cr oxinium femoral component, used in treatment, were not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the inserts and femoral component revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident could not be corroborated.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.According to the risk management file, possible causes could include but not limited to wear, size of device or device alignment.Without the return of the actual products involved and no patient records, our investigation of this report is inconclusive.It was reported that the adverse event was resolved.Based on this investigation, the need for corrective action is not indicated.Should the devices or additional information be received, the complaint will be reopened.Smith and nephew will continue to monitor for future complaints and investigate as necessary.

Brand Name
JRNY II CR FEM OX NP LT SZ 4
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9253275
Report Number1020279-2019-03798
Device Sequence Number2172380
Product Code JWH
UDI-Device Identifier00885556422793
UDI-Public00885556422793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74021164
Device Lot Number14KM05819G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;